# SDR UALA2010071202482

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 75,489 hours, 12,180 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  STAB TRIM EICAS ON TAXI OUT.  CYCLED STAB TRIM CTRL C/B'S NO HELP, CYCLED FLT CTRL ELEC LT & RT 1&2 C/B'S FAULT CLEARS & STAYS OUT WHEN MOVING CAPT'S ELECT STAB TRIM SWITCHES.  LIGHT & EICAS MSG RETURN WHEN F/O'S STAB TRIM SWITCHES ARE USED.  STAB APPEARS TO TRIM AT NORMAL RATE.
